Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 135, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 10:24 AM CDT for Cherokee County, Crawford County, Kansas; Jasper County, Lawrence County, Newton County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 10:24 AM CDT (15:24 UTC)
- Expired
- Jun 28, 2008, 3:29 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Crawford County, KS, Jasper County, MO, Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 12:47 PM CDT | FLASH FLOOD | 8 Ne Columbus, KS | WATER RESCUE IN PROGRESS NORTH OF CROSSLINE OFF HWY 160 |
| Jun 28, 1:49 PM CDT | FLASH FLOOD | 2 N Galena, KS | 3 MOBILE HOMES FLOODED. JAMES RIVER OUTFITTERS CAMPGROUND AT Y BRIDGE AND HWY 13 FLOODED. PEOPLE EVACUATED AND SEVERAL VEHICLES FLOODED. HWY 413 N OF GALENA CLOSED WITH SEVERAL FEET OF WATER ACROSS ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 143 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 281528
FFWSGF
KSC021-037-MOC097-109-145-282100-
/O.NEW.KSGF.FF.W.0135.080628T1524Z-080628T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 AM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
EXTREME NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 400 PM CDT.
* AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED RAINFALL AMOUNTS OF TWO TO THREE
INCHES HAS BEEN OBSERVED OVER THE WESTERN PORTION OF THE WARNED
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BAXTER SPRINGS...CARONA...CARTHAGE...CHEROKEE...COLUMBUS...
GALENA...JOPLIN...WEIR...AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...DIAMOND...DUENWEG AND DUQUESNE.
FLASH FLOODING IS OCCURRING BETWEEN SHERMAN AND WEST MINERAL IN
CHEROKEE COUNTY AS REPORTED BY THE CHEROKEE COUNTY EMERGENCY MANAGER.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3736 9506 3736 9449 3735 9448 3736 9432
3735 9409 3729 9409 3729 9405 3728 9404
3698 9404 3701 9507
$$
CLAYCOMB1 follow-up statement
000
WGUS73 KSGF 282029
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT SAT JUN 28 2008
KSC021-037-MOC097-109-145-282038-
/O.CAN.KSGF.FF.W.0135.000000T0000Z-080628T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD KS-CHEROKEE KS-LAWRENCE MO-JASPER MO-NEWTON MO-
328 PM CDT SAT JUN 28 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CHEROKEE...EXTREME
NORTHWESTERN LAWRENCE...JASPER...NORTHERN NEWTON AND SOUTHERN
CRAWFORD COUNTIES...
AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR FLOODING IN CHEROKEE
COUNTY KANSAS AND SUPERCEDES THIS WARNING. EXCESS RUNOFF FROM HEAVY
RAIN HAS ENDED OVER THE REST OF THE WARNED AREA. STREAMS AND CREEKS
IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3736 9506 3736 9449 3735 9448 3736 9432
3735 9409 3729 9409 3729 9405 3728 9404
3698 9404 3701 9507
TIME...MOT...LOC 2028Z 180DEG 0KT 3726 9437
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:50 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 28, 6:50 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 AM CDT SAT JUN 28 2008 ...UPDATE TO AVIATION... .DISCUSSION... MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES. LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS. MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT CONVECTION ACROSS SOUTH CENTRAL MISSOURI. CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA. WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE SOME FOG DEVELOPMENT IN PROTECTED AREAS. A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD FRONT APPROACH THE REGION. SCHAUMANN && .AVIATION... FOR THE 12Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MID MORNING. THERE MAY BE A BREAK LATE THIS MORNING AND EARLY THIS AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED LATER THIS AFTERNOON. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THUNDERSTORMS. WENT WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED COVERAGE. SKIES WILL FINALLY CLEAR LATER THIS EVENING. MAY SEE SOME SHALLOW FOG DEVELOP LATE TONIGHT AS WINDS BECOME LIGHT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 28, 5:57 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 557 AM CDT SAT JUN 28 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 557 AM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF PENNIES... WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED FROM THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT MOVES SOUTH THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WINDS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM NEXT WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jun 28, 8:08 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 12 E NEVADA 37.84N 94.13W
06/28/2008 VERNON MO LAW ENFORCEMENT
HIGHWAYS HH AND AA CLOSED DUE TO FLOODING.
&&
MTERRYLocal storm report, Jun 28, 9:02 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM FLASH FLOOD 2 SW HIGHLANDVI 36.91N 93.31W
06/28/2008 CHRISTIAN MO AMATEUR RADIO
O HWY SOUTH OF HIGHLANDVILLE FLOODED WITH 12 INCHES OF
WATER FLOWING ACROSS THE ROAD. 2.40 INCHES OF RAIN IN
LAST TWO HOURS
&&
WDAVISLocal storm report, Jun 28, 9:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 5 NNW WALKER 37.96N 94.27W
06/28/2008 VERNON MO PUBLIC
COUNTY ROAD WASHED OUT ALONG HIGHWAY M. TIME ESTIMATED
&&
KARDELLLocal storm report, Jun 28, 10:00 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 AM FLOOD 5 NNW WALKER 37.96N 94.27W
06/28/2008 VERNON MO PUBLIC
COUNTY ROAD WASHED OUT ALONG HIGHWAY M. TIME ESTIMATED
&&
CORRECTED EVENT
KARDELLLocal storm report, Jun 28, 10:09 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM FLASH FLOOD 3 N FORSYTH 36.73N 93.12W
06/28/2008 TANEY MO TRAINED SPOTTER
HOUSEMAN CREEK FLOODED. LOW WATER CROSSING AT COLUMBUS
ROAD FLOODED. 2.25 INCHES OF RAIN RECEIVED IN FIVE HOURS
&&
WDAVISLocal storm report, Jun 28, 10:23 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD 4 WSW WEST MINERAL 37.26N 94.99W
06/28/2008 CHEROKEE KS EMERGENCY MNGR
ROAD FLOODING OCCURING BETWEEN SHERMAN AND WEST MINERAL
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:50 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 55 min |
| Jun 28, 3:23 PM CDT | Areal Flood Warning | SGF | Cherokee | 6 hr |
| Jun 27, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Jun 28, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 38 min |
| Jun 28, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 47 min |
| Jun 28, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 45 min |
| Jun 28, 12:50 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 40 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 42 min |
| Jun 28, 1:26 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 7 hr |
| Jun 28, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 31 min |
| Jun 28, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Jun 28, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 30 min |
| Jun 28, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 44 min |
| Jun 28, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 37 min |
| Jun 28, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 62 min |
| Jun 28, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Jun 28, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Jun 28, 2:45 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Polk | 3 hr |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 46 min |
| Jun 28, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon | 32 min |
| Jun 28, 3:00 AM CDT | Tornado Warning | SGF | Barton, Dade, Lawrence | 17 min |
| Jun 28, 3:13 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| Jun 28, 3:23 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 28, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 3:44 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 28, 4:49 AM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Jun 28, 5:03 AM CDT | River Flood Warning | SGF | Cedar | 38 hr |
| Jun 28, 5:08 AM CDT | Flash Flood Warning | SGF | Polk | 4 hr |
| Jun 28, 5:30 AM CDT | Flash Flood Warning | SGF | Douglas | 7 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 47 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 51 hr |
| Jun 28, 7:37 AM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 12 hr |
| Jun 28, 8:41 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 9:16 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 9:23 AM CDT | Areal Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 10:43 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk, Webster | 6 hr |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jun 28, 11:20 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Jun 28, 11:30 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Wright | 7 hr |
| Jun 28, 11:35 AM CDT | River Flood Warning | SGF | Stone | 42 hr |
| Jun 28, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 35 min |
| Jun 28, 12:30 PM CDT | Flash Flood Warning | SGF | Polk | 7 hr |
| Jun 28, 1:30 PM CDT | River Flood Watch | SGF | Cedar | 12 min |
| Jun 28, 2:24 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 2:31 PM CDT | Areal Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 4:52 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Douglas, Greene, Ozark and 4 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.